MAUDE Adverse Event Report: ZIMMER ORTHOPAEDIC MFG. LTD. TIBIA CEMENTED 5 DEGREE STEMMED LEFT SIZE C; PROSTHESIS, KNEE

ZIMMER ORTHOPAEDIC MFG. LTD. TIBIA CEMENTED 5 DEGREE STEMMED LEFT SIZE C; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 03/18/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).G2: australia.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the device was requested but not returned by the facility.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted additional associated products: 42500605801, femur cemented posterior stabilized std lt size 5 lot # 64508553.42512400414, articular surface fixed bearing posterior stabilized lt 14mm lot # 65010839.
 
Event or Problem Description
It was reported that the patient underwent revision surgery due to a peri prosthetic fracture near the tibial implant.There is no additional information.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected.Updated: b4, b5, g3, g6, h1, h2, h3, h6, h11.Visual examination of the provided pictures identified the tibial plate that was removed.No statements about bone fractures could be made from the images provided.Review of the device history record identified no deviations or anomalies during manufacturing related to the reported event.Reported event is not related to a combination of products; therefore a compatibility review is not applicable.Review of complaint history found no additional related issues for this item and the reported part and lot combination.Radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: an acute periprosthetic fracture is not identified.There is cortical thickening along the medial tibial plateau which may represent a healed fracture.This complaint could not be confirmed by the information provided.A definitive root cause cannot be determined.No corrective actions, preventive actions, or field actions resulted after investigation of this event.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
TIBIA CEMENTED 5 DEGREE STEMMED LEFT SIZE C
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
EI 
Manufacturer (Section G)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
EI  
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key19041709
Report Number3007963827-2024-00101
Device Sequence Number12903044
Product Code JWH
UDI-Device Identifier00889024471016
UDI-Public(01)00889024471016(17)330513(10)65944976
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K113369
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number42532006401
Device Lot Number65944976
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2024
Supplement Date Received by Manufacturer07/15/2024
Initial Report FDA Received Date04/04/2024
Supplement Report FDA Received Date07/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/29/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age58 YR
Patient SexFemale